# SDR J7SA20140824002

- Difficulty date: August 25, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N339FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5719
- Aircraft time: 6,155 hours, 3,231 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21199181
- Part serial: 89K0104
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,155 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVER PRESSURIZATION OCCURRED AT FL400.  SWITCHED TO MANUAL MODE WITH CONTROL ONCABIN PRESS.
